# SDR SWAA2016080354492

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 66,197 hours, 52,681 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER OUT BOUND HINGE CASTING TOP BROKEN.   R & R NR 4 GROUND SPOILER IAW AMM.
